Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6419
Title: Unconditional convergent series and subalgebras of C_0 (X)
Authors: Basit, Bolis
Issue Date: 1981
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Bolis Basit, "Unconditional convergent series and subalgebras of C_0 (X)", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 13 (1981), pp. 1-5.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
13 (1981)
Abstract: 
In questo lavoro si dimostra che una subalgebra di C$_{0}$ (X) non
contenente un sottospazio isomorfo allo spazio c$_{0}$ di Banach
è di dimensione finita. Si dà inoltre una nuova dimostrazione di certi
risultati di analisi numerica (teoremi di Helson e di Segal).

In this paper we prove that subalgebras of C$_{0}$ (X) not containing
a subspace isomorphic to the Banach space c$_{0}$ is finite dimensional.
Also we give new proofs for certain results in harmonic analysis (Helsons
and Segals theorems).
Type: Article
URI: http://hdl.handle.net/10077/6419
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.13 (1981)

Files in This Item:
File Description SizeFormat
BasitRendMat13.pdf325.05 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

582
checked on Jun 28, 2022

Download(s) 50

300
checked on Jun 28, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.